# SDR AALA2020090849011

- Difficulty date: September 3, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 63,932 hours, 23,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2254
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 57,453 hours, 21,456 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED (SHORT TERM STORAGE):: EMERGENCY POWER SUPPLY UNIT 15WL PRESS TO TEST BITE INOPERATIVE. BITE TEST SATISFACTORY FROM PTP PANEL. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT15WL PER AMM 33-51-38. BITE TEST SATISFACTORY IAW AMM 33-51-00.
